# SDR 9501402289

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Galley Door
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD GALLEY DOOR EMERGENCY EVACUATION CHUTE LIGHT INOPERATIVE.  REPLACED BATTERY AND LIGHT BULBS.
